MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, PE LINED TUBING, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, PE LINED TUBING, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142480489
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The incident involved a primary plumset, pe lined tubing, 107 inch on an unspecified date.It was reported that the tubing connection came apart.The tubing was infusing with saline connected to diluadid patient controlled analgesia (pca).The tubing separation/disconnection occurred at least an hour into infusion.There was no blood loss or bleed back.All tubing was replaced.The set-up was with pe lined tubing y connected to pca tubing into a peripheral iv.There was patient involved but no patient harm reported.
 
Additional Manufacturer Narrative
The device has been requested to be returned for evaluation; however, it has not yet been received.E1: (b)(6).
 
Additional Manufacturer Narrative
Received one (1) used 142480489 primary plumset on 9-nov-2023 for inspection.The tubing was separated from the secure lock male adaptor.Examination of the bond showed the tubing remained bonded inside of the port and the tubing was torn apart.The tubing was thinner at the separation, typical of a pulling force.The reported complaint can be confirmed.The probable cause is due to an unintentional pulling force during use.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUMSET, PE LINED TUBING, 107 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18085121
Report Number9615050-2023-00608
Device Sequence Number7823186
Product Code FPA
UDI-Device Identifier10887787006183
UDI-Public(01)10887787006183(17)251001(10)9405818
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Catalogue Number142480489
Device Lot Number9405818
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer12/11/2023
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DILUADID, MFR UNK.; PCA TUBING, MFR UNK.
Patient SexUnknown